# SDR USAA2011072200023

- Difficulty date: July 8, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112785203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT WEB BETWEEN FR20 TO FR24, Y1652.  REPLACED LEFT WEB BETWEEN FR20 TO FR24, Y1652 IAW A319 SRM 51-72-11.
